to participate download our app

Jan 22
16:25
TW WEIGHT Hey guys, I’m gaining quite a bit of weight on the pill and considering I gave birth less then a year ago it’s just making it worse. It is mostly my stomach area I just want to completely get rid of it’s just growing and growing and it makes me feel so insecure🥲is there anything I could do? Can you give some advice pls x
 
6
Jan 22
16:37
The pill does not cause direct weight gain, at most it can increase your appetite which you can control. Your stomach being a bit bigger might just be normal bodily changes after a pregnancy. A belly is there to protect our organs. I think you’re best off looking into self love rather than trying to get a flat stomach.
1
Jan 22
16:53
^^^ also when you gain weight the fat can go anywhere and same when losing weight you can’t control where you lose fat. generally a balanced diet and keeping active in some way is good for everyone
 
Jan 22
16:54
@Yi_eune I actually went back to normal after giving birth but all of a sudden I look like I am 4 months pregnant and it’s just getting worse I don’t really eat much I’ve gained 7kg in two weeks
 
Jan 22
17:01
I agree with everyone above although 7kg in two weeks seems a bit unusual, it might be worth seeing a doctor to see if there's underlying cause
 
Jan 22
19:04
@Unknownnnmis I would see a doctor. And they may offer better advice. Because 7kg in 2 weeks is a bit worrisome.
 
Jan 22
19:31
Definitely see a doctor, sounds unrelated to the pill.
1

to write your comment download our app